# SDR SWIA202264700

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26L BETWEEN FS 364.00 Â€“ 349.00. AREAS MARKED.   (C CHECK RO 02/25/2022)   REMOVED 4EA RIVETS TO FOM REF CRJ700 SRM 51-42-06-001-001-A01,REMOVED CORROSION ON STGR 26L BETWEEN FS 364.00 - FS 349.00 REF CRJ700 SRM 51-21-06-001-001-A01.C/W NDT INSP REF CRJ-700 NDTM PT1 51-20-004-270-A01 & 51-20-006-250-A01. NO DEFECTS NOTED. TUC9452 CAL DUE 31 AUG 22. MIN THICK MEASURED .060'' ALL READINGS MARKED ON PART. TUC7933 CAL DUE 31 AUG 2022. SEE ATTACHED NDT -9 & -10 REPORTS.ORIGINAL THICKNESS IS .063 PER DWG # SH670-31372 REV NC,REMAINING THICKNESS IS .060,MATERIAL LOSS IS .003 , FOUND TO BE WITHIN LIMIT PER CRJ 700 SRM 53-21-03-101-006-A01.INSTALLED 4 EA RIVETS PER CRJ 700 SRM 51-42-06-001-001-A01 AND RESTORED FINISH BLENDED AREA PER CRJ 700 SRM 51-25-16-001-001-A01. LEAK CHECK GOOD.
